# SDR DALA2022041102481

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 103,568 hours, 15,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 EMERGENCY LIGHTS AT SEATS 19GF, 22GF, 32GF AND 33AB POOR COND. CORRECTIVE ACTION: RE-SECURED EMERGENCY LIGHT AT SEATS 19GF, 22GF, 32AB AND 33AB PER 767 SWPM 20-20-00 GOOD COND. (8204979)
